From here: https://www.drugs.com/pro/buspar.html
"No deaths have been reported following overdosage with BuSpar alone."
"In a (select) group of animals, 160 to 550 times the daily dosage made them (feel pretty ordinary)"
"In cases of overdoses in humans recovery occurred without ill effect"
Don't even try it. If you are suffering from SAD (Seasonal Affective Disorder) that people get in winter, see your doctor or psychiatrist.
lEAVON7 this is not the type question we really are here to answer without more of a explaination on why?? As my friend Steve has pointed out this is a very hard time for many of us and things do get better if your having a down time or increased depression go to the E.R. OR CALL YOUR DOCTOR RIGHT AWAY. This well pass my friend. Chuck1957
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on buspar for months now and the other day I woke up and was very dizzy. The very first?
Posted 5 May 2010 • 1 answer
Posted 11 Oct 2010 • 1 answer
Posted 17 Nov 2010 • 1 answer
Posted 26 Apr 2012 • 2 answers
Posted 27 Dec 2013 • 3 answers